# SDR AJC2005F00004

- Difficulty date: April 1, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N601AD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5186
- Aircraft time: 5,842 hours, 4,144 cycles
- Engine: Ge CF34*
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 56417005
- Condition: Failed
- Location: Horz Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW REPORTED LOOSING THE NR1 AND NR2 PITCH TRIM CHANNELS.  BOTH FAIL LIGHTS ILLUMINATED.  THE AUTO PILOT DISENGAGED.  THE AC DIVERTED WHERE IT LANDED SAFELY, CREW DID NOT DECLARE EMERGENCY.  TROUBLESHOOTING REVEALED THAT THE HORIZ STABILIZER TRIM CONTROL UNIT (HSTCU) FAILED 2 CHANNELS.  HSTCU WAS REMOVED AND REPLACEDAND A SATISFACTORY OPS CHECK WAS PERFORMED IAW MM.  AIRCRAFT WAS RETURNED TO SERVICE. (EA25200507339) (K)
